# SDR ASAA2023041242815

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 852 hours, 245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ON RECALL. EXTINGUISHES WITH CAUTION RESET. GROUNDED - YES. DFCS CHANNEL B LOGGED 22-11186 MAINT MESSAGE, ONLY FAULT. PERFORMED B737-9 IFIM 22-11-00-810-C61. SPEED TRIM SYSTEM TESTS NORMAL. OK FOR SERVICE.
